VARTANYAN, Yu.L.; GRIGORYAN, A.K.; SHAHINYAN, H.A. STRANGE STARS AT VACUUM PRESSURE DEPENDENT ON QUARK DENSITY: $ \\ $ ERRATUM: $ \href{https://doi.org/10.46991/PYSU:A/2018.52.1.068}{\text{Proc. YSU A: Phys. Math. Sci. 52 (2018), 68}} $. Proceedings of the YSU A: Physical and Mathematical Sciences, Yerevan, Armenia, v. 51, n. 1 (242), p. 71–76, 2017. DOI: 10.46991/PYSU:A/2017.51.1.071. Disponível em: https://journals.ysu.am/index.php/proceedings-phys-math/article/view/vol51_no1_2017_pp071-076. Acesso em: 19 jul. 2024.